Open Access
Translator Disclaimer
December 2005 Loss of regularity for second order hyperbolic equations with singular coefficients
Fumihiko Hirosawa
Osaka J. Math. 42(4): 767-790 (December 2005).

Abstract

We consider the Cauchy problem of second order hyperbolic equation with time depending coefficients. Time depending singular coefficient can bring some loss of regularity of the solution; for instance ``infinitely many oscillation'', ``infinite order degeneracy'' and ``accumulation of zeros'' crucially influence on the regularity loss. In this paper we make clear the order of regularity loss from the interaction of the singular effects, and also discuss the optimality.

Citation

Download Citation

Fumihiko Hirosawa. "Loss of regularity for second order hyperbolic equations with singular coefficients." Osaka J. Math. 42 (4) 767 - 790, December 2005.

Information

Published: December 2005
First available in Project Euclid: 21 July 2006

zbMATH: 1098.35115
MathSciNet: MR2195993

Rights: Copyright © 2005 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.42 • No. 4 • December 2005
Back to Top